# SDR A6WA20131001215

- Difficulty date: September 18, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 23,020 hours, 22,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Corroded
- Location: Door Step
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR UPPER STEP HINGE HAS DEEP PITTING AND REQUIRES REPLACEMENT.  INSTALLED SERVICEABLE IAW SRM 51-41-02.
